# SDR SWAA042268

- Difficulty date: August 8, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 55,968 hours, 37,486 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT AND LT HORIZONTAL STAB FITTINGS FWD AND AFT SPARS CLEVIS LUGS CORRODED.  REPAIRED HORIZONTAL STAB PER SRM.
